{"_id":"s4XbErPnf7LgNqAFd","bibbaseid":"kuhn-lang-comparisonoftheasymptoticstabilityformultiraterosenbrockmethods-2014","authorIDs":[],"author_short":["Kuhn, K.","Lang, J."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Kuhn"],"firstnames":["Karen"],"suffixes":[]},{"propositions":[],"lastnames":["Lang"],"firstnames":["Jens"],"suffixes":[]}],"doi":"10.1016/j.cam.2013.07.030","file":"Kuhn_2014aa.pdf","issn":"0377-0427","journal":"Journal of Computational and Applied Mathematics","keywords":"time-integration,multirate","langid":"english","pages":"139–149","title":"Comparison of the asymptotic stability for multirate Rosenbrock methods","volume":"262","year":"2014","shortjournal":"J. Comput. Appl. Math.","bibtex":"@Article{ Kuhn_2014aa,\n author = {Kuhn, Karen and Lang, Jens},\n doi = {10.1016/j.cam.2013.07.030},\n file = {Kuhn_2014aa.pdf},\n issn = {0377-0427},\n journal = {Journal of Computational and Applied Mathematics},\n keywords = {time-integration,multirate},\n langid = {english},\n pages = {139--149},\n title = {Comparison of the asymptotic stability for multirate Rosenbrock methods},\n volume = {262},\n year = {2014},\n shortjournal = {J. Comput. Appl. Math.}\n}\n\n","author_short":["Kuhn, K.","Lang, J."],"key":"Kuhn_2014aa","id":"Kuhn_2014aa","bibbaseid":"kuhn-lang-comparisonoftheasymptoticstabilityformultiraterosenbrockmethods-2014","role":"author","urls":{},"keyword":["time-integration","multirate"],"downloads":0,"html":""},"bibtype":"article","biburl":"http://dl.schoeps.org/database.bib","creationDate":"2019-12-26T16:51:17.548Z","downloads":0,"keywords":["time-integration","multirate"],"search_terms":["comparison","asymptotic","stability","multirate","rosenbrock","methods","kuhn","lang"],"title":"Comparison of the asymptotic stability for multirate Rosenbrock methods","year":2014,"dataSources":["P4aBgbzF45TWvxzbZ"]}